# SDR ASOA201102290

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 8,705 hours, 5,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EMERGENCY LIGHT IS INOPERATIVE (EXTERIOR).  R & R BULB ON RT AFT OVERWING EMERGENCY LIGHT ASSY IAW AMM'S 33-51-15-000-801 AND 33-51-15-400-801.
